On density of subgraphs of Cartesian products

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02443844
Contributor : Arnaud Labourel <>
Submitted on : Friday, January 17, 2020 - 2:14:38 PM
Last modification on : Thursday, February 20, 2020 - 7:23:46 PM

Identifiers

Citation

Victor Chepoi, Arnaud Labourel, Sébastien Ratel. On density of subgraphs of Cartesian products. Journal of Graph Theory, Wiley, 2019, 93 (1), pp.64-87. ⟨10.1002/jgt.22469⟩. ⟨hal-02443844⟩

Share

Metrics

Record views

36